# SDR DALA2016110708562

- Difficulty date: February 25, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,898 hours, 51,642 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLAP HINGE FITTING UPPER OUTBD STUD STA XRS=111.  HINGE FITTING WAS REMOVED AND REPLACED.
